Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 129, Number 6

All articles in this issue are freely accessible.

Free summands of conormal modules and central elements in homotopy Lie algebras of local rings
Srikanth Iyengar.
Proc. Amer. Math. Soc. 129 (2001), 1563-1572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707520
Proof of Wang’s conjecture on subspaces of an inner product space
Dragomir Z. Dokovic and Jason Sanmiya.
Proc. Amer. Math. Soc. 129 (2001), 1573-1580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Depth of symmetric algebras of certain ideals
Mark R. Johnson.
Proc. Amer. Math. Soc. 129 (2001), 1581-1585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814083
Primitive noetherian algebras with big centers
Ronald S. Irving.
Proc. Amer. Math. Soc. 129 (2001), 1587-1593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814084
Integer solutions to interval linear equations and unique measurement
Peter Fishburn.
Proc. Amer. Math. Soc. 129 (2001), 1595-1599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814085
Rigid chains admitting many embeddings
M. Droste and J. K. Truss.
Proc. Amer. Math. Soc. 129 (2001), 1601-1608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814086
Antichains of monomial ideals are finite
Diane Maclagan.
Proc. Amer. Math. Soc. 129 (2001), 1609-1615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814087
Double exponential sums over thin sets
John B. Friedlander and Igor E. Shparlinski.
Proc. Amer. Math. Soc. 129 (2001), 1617-1621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814088
Some Ramanujan hypergraphs associated to $GL(n,\mathbb{F}_{q})$
María G. Martínez, Harold M. Stark and Audrey A. Terras.
Proc. Amer. Math. Soc. 129 (2001), 1623-1629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814089
On the Lyubeznik numbers of a local ring
Uli Walther.
Proc. Amer. Math. Soc. 129 (2001), 1631-1634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814090
Optimizing matrix stability
J. V. Burke, A. S. Lewis and M. L. Overton.
Proc. Amer. Math. Soc. 129 (2001), 1635-1642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814091
Irreducible restriction and zeros of characters
Gabriel Navarro.
Proc. Amer. Math. Soc. 129 (2001), 1643-1645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814092
Plane quartics with Jacobians isomorphic to a hyperelliptic Jacobian
Everett W. Howe.
Proc. Amer. Math. Soc. 129 (2001), 1647-1657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814093
Line bundles for which a projectivized jet bundle is a product
Sandra Di Rocco and Andrew J. Sommese.
Proc. Amer. Math. Soc. 129 (2001), 1659-1663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814094
Linear maps preserving ideals of $C^{*}$-algebras
Sang Og Kim.
Proc. Amer. Math. Soc. 129 (2001), 1665-1668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814095
Estimates for the principal spectrum point for certain time-dependent parabolic operators
V. Hutson, W. Shen and G. T. Vickers.
Proc. Amer. Math. Soc. 129 (2001), 1669-1679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814096
Regularity of the spectrum for the almost Mathieu operator
Norbert Riedel.
Proc. Amer. Math. Soc. 129 (2001), 1681-1687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814097
Residually finite dimensional and AF-embeddable $C^{*}$-algebras
Huaxin Lin.
Proc. Amer. Math. Soc. 129 (2001), 1689-1696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814098
Cotlar-Stein lemma and the $Tb$ theorem
Y.-S. Han and J. Zhang.
Proc. Amer. Math. Soc. 129 (2001), 1697-1703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814099
A lifting theorem for symmetric commutants
Gelu Popescu.
Proc. Amer. Math. Soc. 129 (2001), 1705-1711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814100
Asymptotic behavior of Fourier transforms of self-similar measures
Tian-You Hu.
Proc. Amer. Math. Soc. 129 (2001), 1713-1720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814101
Hilbert modules over a class of semicrossed products
Dale R. Buske.
Proc. Amer. Math. Soc. 129 (2001), 1721-1726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814102
Products of EP operators on Hilbert spaces
Dragan S. Djordjevic.
Proc. Amer. Math. Soc. 129 (2001), 1727-1731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814103
Local derivations of reflexive algebras II
Jing Wu.
Proc. Amer. Math. Soc. 129 (2001), 1733-1737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814104
Convex curves, Radon transforms and convolution operators defined by singular measures
Fulvio Ricci and Giancarlo Travaglini.
Proc. Amer. Math. Soc. 129 (2001), 1739-1744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814105
Imaginary powers of Laplace operators
Adam Sikora and James Wright.
Proc. Amer. Math. Soc. 129 (2001), 1745-1754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814106
Menger curvature and $C^{1}$ regularity of fractals
Yong Lin and Pertti Mattila.
Proc. Amer. Math. Soc. 129 (2001), 1755-1762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814107
Exemples séparant certaines classes d’algèbres topologiques
Z. Abdelali and M. Chidami.
Proc. Amer. Math. Soc. 129 (2001), 1763-1767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814108
Transformation formulas for the Bergman kernels and projections of Reinhardt domains
Siqi Fu.
Proc. Amer. Math. Soc. 129 (2001), 1769-1773
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814109
The asymptotic behavior of a class of nonlinear delay difference equations
Hassan Sedaghat and Wendi Wang.
Proc. Amer. Math. Soc. 129 (2001), 1775-1783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814110
A noncommutative moment problem
Don Hadwin.
Proc. Amer. Math. Soc. 129 (2001), 1785-1791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814111
Universally meager sets
Piotr Zakrzewski.
Proc. Amer. Math. Soc. 129 (2001), 1793-1798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814112
The abelianization of almost free groups
Charly Bitton.
Proc. Amer. Math. Soc. 129 (2001), 1799-1803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814113
First return probabilities of birth and death chains and associated orthogonal polynomials
Holger Dette.
Proc. Amer. Math. Soc. 129 (2001), 1805-1815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814114
$C^{1}$ smoothness of Liouville arcs in Arnol’d tongues
Lionel Slammert.
Proc. Amer. Math. Soc. 129 (2001), 1817-1823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814115
The Postnikov Tower and the Steenrod problem
Ming-Li Chen.
Proc. Amer. Math. Soc. 129 (2001), 1825-1831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814116
Estimating the rational LS-category of elliptic spaces
Sonia Ghorbal and Barry Jessup.
Proc. Amer. Math. Soc. 129 (2001), 1833-1842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814117
Geodesics on the space of Lagrangian submanifolds in cotangent bundles
Darko Milinkovic.
Proc. Amer. Math. Soc. 129 (2001), 1843-1851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814118
Continuous selections and reflexive Banach spaces
Valentin Gutev and Stoyan Nedev.
Proc. Amer. Math. Soc. 129 (2001), 1853-1860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814119
Subdivision schemes for iterated function systems
Charles A. Micchelli, Thomas Sauer and Yuesheng Xu.
Proc. Amer. Math. Soc. 129 (2001), 1861-1872
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814120
The pq-condition for $3$-manifold groups
Siddhartha Gadgil.
Proc. Amer. Math. Soc. 129 (2001), 1873-1875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1814121